# SDR FDEA201308312084

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N531810
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1680-1700, RBL 45 - 51.5 DECK PLATE UPPER SKIN FOUND CORRODED.  REPAIRED IAW EA 757-5365-08-E2314.
